# SDR DL72S972747

- Difficulty date: December 29, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N420DA
- Make and model: Boeing 727232
- Aircraft serial: 21273
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Pax Doorway
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND DURING D-2 LETTER CHECK, .75 INCH CRACK FUSELAGE SKIN AT MAIN ENTRY DOOR UPPER HINGE CUTOUT.  REPAIRED PER SRM 53-30-3 FIG 33.
